Doctor insights on:
Does Cymbalta Cause Memory Loss
Cymbalta (duloxetine) is an "antidepressant" medication. However, it is an approved treatment for a variety of indications to include (unipolar) depression, anxiety, and chronic pain (related to diabetic neuropathy, musculoskeletal and/or fibromyalgia). Pharmacologically, it primarily enhances 2 different neurotransmitters (serotonin and norepinephrine). It can cause a ...Read more
I am on 60 mg. of cymbalta for ten years. My Dr. wants me to take indefinitely. Will this cause memory loss if I take for another 20 yrs.?
I am taking cymbalta 60 mg. My doctor wants me to stay on it indefinitely. Will it cause memory loss?
Im now taking Zoloft 100mg cymbalta 30mg for 2wks then i will stop Zoloft and just take cymbalta... Will this cause weight loss or gain?
Generally: Some medications dont exactly cause weight gain but if you feel depressed sometimes you dont eat so when you take an antidepressant and start feeling better your appetite comes back and you end up gaining weight. This doesnt always happen but some people treat the weight gain as causal to the medication when in fact its due to improved mood which leads to improved appetite. Just watch what you eat. ...Read moreGet help from a doctor now ›
My doctor prescribed me with cymbalta. Will it cause acne and hair loss? I experienced those side effects with Wellbutrin XL.
It should not: If it does, it is worth the risk. Acne can be managed; usually topical benzoyl peroxide is sufficient. It's difficult to know what to make of accounts of sudden hair loss in people on this medication; emotional turmoil can do this to people. Even if it is real, it is a small price to pay for relief of the terrible, private pain for which this medicine is usually prescribed. Be brave and go ahead. ...Read moreGet help from a doctor now ›
Which causes side effect of hair loss and weight gain? Latuda? Cymbalta? Klonopin? Trazadone? Singulair? Qvar? Dymista.? TSH is normal.
53 yo on 60 mg cymbalta for 6 yrs. Bad word retrieval issues last 2 yrs. Is cymbalta the cause and will decreasing dose help symptoms?
I 've decreased the cymbalta from 60-30mg (1 week ago) to see if it's causing the parethesia i've had. How do I know for sure if it is the cause?
More questions: I probably have more questions than answers. If you cut the dose and the tingles went away, then likely yes it was the cymbalta. If the tingles are still present the only way to know is to change therapy. Antidepressants are like house keys. Only one fits just right (controls symptoms / minimal adverse events). It's likely to be trial and error to find the right key. ...Read moreGet help from a doctor now ›
Memory loss is a symptom in which a person cannot recall (remember) something that he previously learned. Some memory loss is normal, such as not remembering facts learned in school years ago but not used since then. Other memory loss is abnormal, such as that caused by Alzheimer's Dementia ...Read more
- Talk to a doctor live online for free
- Does ambien cause permanent memory loss?
- Does aspergers cause short term memory loss?
- Does vitamin d deficiency cause memory loss?
- Ask a doctor a question free online
- Does lack of sleep cause memory loss?
- Does high blood pressure cause memory loss?
- Does ativan cause memory loss?
- Does alcohol cause memory loss?
- Talk to a neurologist online